# SDR SWAA2015110245648

- Difficulty date: September 19, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 62,160 hours, 49,473 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 691A0094
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, UPPER CHORD UPPER FASTENER HOLE CRACKED AT RSS 223.14.  REPAIRED CHORD IAW EA.
